# SDR 2007UALA02932

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 57,194 hours, 21,689 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FIRST OFFICERS WINDOW OPENED IN FLIGHT.  ACCOMPLISHED COMPLETE INSPECTION OF FIRST OFFICER WINDOW RIGGING. ADJUSTED WINDOW MECHANICAL LATCH AND LOCK.  LUBED ROLLER AND TRACK.
